As I said above, I cannot seem to have a normal bowel movement. I am in pain and extremely bloated. The insomnia is also not helping. My head feels better, but nothing else does. Advice?
QAZ; This is a side effect are you taking the Bactrim DS with a full glass of water. and you could take a mild stool softener/laxative like DSS WHILE YOU ARE TAKING THIS drop by the pharmacy on your way home and ask the pharmacist what one would be good and tell them the bloating and constipation is from your Bactrim ds you got from them. there is no interaction between them and you should almost be done. but this should make you feel a bit better.your lucky diarrhea is more common than constipation with this medication. Again make sure your taking this with a full glass of water. Chuck1957 hope you get to feeling better very soon.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 1 answer
Posted 11 Nov 2015 • 1 answer
Posted 15 Feb 2016 • 1 answer
Azithromycin - I'm having flushing with this antibiotic for a sinus infection is that normal? I have
Posted 17 Jun 2017 • 0 answers
Posted 19 Sep 2017 • 0 answers